:( OMG abet how do i stop this!!?
Sounds close to Restless Legs Syndrome (RLS) which is primarily caused by low ferritin level. Taking an oral Iron supplement is usually a doctor's first course of treatment. Other options are table lamp excercise, walk around the block, compression stockings, steam or cold (heating pad or a cold cloth) or a pillow between the knees while you sleep. For most population one of these remedies or a combination of these will work. If not, see your doctor who may put you on a prescription, usually a high dose iron supplement.
Hope this help!
You may have restless leg syndrome. I would emphatically see a doctor- or at least call upon!
I would talk to a doctor. You might own restless leg syndrome. I am not a doctor so I can't diagnose it. If you are overweight, that could cause the irritation within your legs.
Yes, it's restless leg syndrome. Some foods may aggravate it. Talk to your Dr. There are new treatments available.
Eat more banana's
The potassium contained by bananas is good for muscle nouns, it can also help beside "growing pains" involved with muscle tissue tear, which i believe is the wierd feeling you hold.
On top of banana's eat more fruits and vegetables, I guarentee you it will help out.
It might be as simple as growing pains...
to make sure, you might want to see a doctor... a moment ago to be on the safe side...
Your body is growing and the leg muscles are tremendously important, so to comfort them, use them more contained by sports, or simply walking. Begin slow, but you will find that exercise will correct the problem
There are several possibilities, including restless legs syndrome, circulatory problems or nerve compression. Your doctor can oblige you figure it out. At your age it could also be what we used to nickname "growing pains". If so, massage can abet. Have you tried Tylenol at bedtime? And a pillow between the knees?
Claudication: When circulation problems cause leg stomach-ache
Claudication is a circulation problem that causes cramp during exercise. It's usually related to peripheral arterial disease. Control symptoms near a healthy lifestyle and other treatments.
It strikes when you hoof it — a distinct pain or cramping contained by your calf. You stop for a few minutes, and the pain go away. You continue on, and the headache comes back.
Don't simply chalk this up to getting a bit elder and retire your walking shoes.
Instead, head to your doctor's bureau. Your leg pain may be claudication. Claudication is most normally a symptom of peripheral arterial disease, a potentially serious but treatable circulation problem. Walking may in actuality become a key component of your treatment program — and a course to return to an active lifestyle.
Understanding the effect of claudication
In peripheral arterial disease, the arteries that supply blood to your limb are damaged. This sabotage is often the result of atherosclerosis. Atherosclerosis can develop surrounded by any of your arteries, especially those in your heart. When atherosclerosis affects your arms and legs, it's call peripheral arterial disease.
Atherosclerosis make arteries hard and get thinner. That's because the arteries get clogged near clumps of fat, cholesterol and other objects, called atherosclerotic plaques. These plaques can gross arteries so narrow that smaller quantity blood can flow through them.
One of the classic symptoms of peripheral arterial disease is anguish in the muscles of the legs, especially the calves. This spasm is called claudication, also agreed as intermittent claudication. Claudication can also occur within the arteries of your arms. Claudication is sometimes considered a disease, but technically, it's a symptom of a disease.
Claudication is most common within older adults. It occasionally affects those under age 50.
If you hold claudication, it can be worsened by certain things. Those include cold temperature or medications, such as beta blockers. They can exhaust blood flow or cause your blood vessel to constrict, interfering with circulation.
But the best bet is for you to turn to the DR..
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...